# SDR SWIA202266873

- Difficulty date: September 6, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORMER P/N 601R318078-3 AT FS329.76 BETWEEN DATUM 5 AND DATUM 6 HAS SURFACE CORROSION OVER 60%      (C-CHECK RO 11/12/2022)    REPLACED PASSENGER DOOR FORMER P/N 601R318078-3 AT FS329.76 BETWEEN DATUM 5 AND DATUM 6 REF CRJ200SRM 51-42-06 AND DWG 601R31702, REV: N. / PERFORMED PRESSURIZATION LEAK TEST PER CRJ200AMM 21-32-00-863-801. NO LEAKS NOTED. / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
